# SDR SWAA2023020193166

- Difficulty date: January 19, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bracket
- Part number: NOTENTERED
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD LOWER CENTER BRACKET BROKEN.<[01] REMOVED AND REPLACED AFT CARGO FWD BULKHEAD LOWER CENTER BRACKET AS PER SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
